Journal of Mathematics of Kyoto University

The integral cohomology rings of $F_4/T$ and $E_6/T$

Hirosi Toda and Takashi Watanabe

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 14, Number 2 (1974), 257-286.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250523239

Digital Object Identifier
doi:10.1215/kjm/1250523239

Mathematical Reviews number (MathSciNet)
MR358847

Zentralblatt MATH identifier
0289.57025

Citation

Toda, Hirosi; Watanabe, Takashi. The integral cohomology rings of $F_4/T$ and $E_6/T$. J. Math. Kyoto Univ. 14 (1974), no. 2, 257--286. doi:10.1215/kjm/1250523239. https://projecteuclid.org/euclid.kjm/1250523239


Export citation